# SDR ABXA2024021900634

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED CORROSION DAMAGE ON LH WING UPPER SKIN PANEL NO.1, APPROX. AT WBL105 (112T3101-5), STRINGER UL-U3. DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02 WITH MEASURED MATERIAL REMAINING OF 0.171 INCHES FROM INITIAL THICKNESS OF 0.210-INCH (UT MEASURED) WITH MATERIAL LOSS OF 0.039-INCH, FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, ADL 1, TABLE I OF 0.030 INCHES (BASED ON 0.196-INCH UT READING)RESTORED/REPAIRED AREA IAW ABX-REA-5720-65238-00 AND HAECO REO-G24750 REV: IR. ABX FORM M-287, M-289 AND FAA FORM 337.
